Itching On The Skin Of The Feet Like There Are Small Bumps After Using The Concocted Lotion?

Illustration of Itching On The Skin Of The Feet Like There Are Small Bumps After Using The Concocted Lotion?
Illustration: Itching On The Skin Of The Feet Like There Are Small Bumps After Using The Concocted Lotion? doctorvikki.com

Hello doctor r nI use the concocted Handbody and when using it, I feel that my skin is starting to become pure white but then I feel itchy on the legs such as small bumps such as mosquito bites r nIs that dangerous ??

1 Answer:

Hello Selvi,

The complaint you experience may be contact dermatitis. Contact dermatitis is an inflammatory condition of the skin due to contact with a trigger causing irritation or allergy. Contact dermatitis can cause several complaints, such as itchy skin, redness, rashes or spots appearing, peeling, and blisters. Contact dermatitis will improve when contact with the trigger is stopped, in which case your trigger is probably the handbody lotion you are using. If the contact dermatitis lesion is extensive or does not improve immediately, the doctor can give corticosteroids and antihistamines if necessary.

But apart from contact dermatitis, your complaints can also be caused by other things such as atopic eczema, insect bites, fungal infections, impetigo, scabies, allergic reactions (food allergies, cold weather, drugs). To ascertain the cause, an examination by a doctor is needed first.

In the meantime you can try to do the following tips:

Stop using handbody lotion. Use soothing gel or soothing cream if necessary. Cold compress to reduce itching. You can also apply calamine lotion to reduce itching. Keep itchy areas clean and swollen. Try not to scratch the itchy area. If you want to use lotion, you should choose one that is registered. at the BPOM and do a patch test on the first side. If within 3 days the complaint does not improve, I suggest that you check with the doctor directly so that an examination can be done to ascertain the cause of your complaint so that you can be given more optimal further treatment. If it is true that it is caused by ontact dermatitis, the doctor can give you an oral corticosteroid and antihistamine ointment.

The following articles are related to the topic of your question:

Contact dermatitis

Thank you and hope it helps,

dr. Devika Y

: by

Related Question

Frequent Vomiting Accompanied By Discomfort In The Throat?

Frequent Vomiting Accompanied By Discomfort In The Throat?

(7 months ago)

I like to vomit and my throat feels dry then my saliva thickens in my throat even though I’m a person who likes to drink water every day.... Read more

The Lump Under The Chin Feels Painful When Pressed?

The Lump Under The Chin Feels Painful When Pressed?

(8 months ago)

Asalamualaikum, at first I had a heavy flu and coughed out white, clear sputum, more or less I recovered about 3 weeks without coughing and flu, a long time later I felt pain under... Read more

Blood Potassium Levels Always Fall In People With Hyperthyroidism?

Blood Potassium Levels Always Fall In People With Hyperthyroidism?

(10 months ago)

I Haroun, 27, has hyperthyroidism for 2 years. r n r nEvery 2 months my potassium drops to 2.1 which causes my body to be completely paralyzed... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *